# SDR F3LA202512260341

- Difficulty date: December 25, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N394FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10981
- Aircraft time: 11,115 hours, 5,041 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665915
- Part serial: M33414
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED AS A RESULT OF THIS SDR REPORTABLE EVENT. R2 DOOR SLIDE LOW PRESSURE AIRCRAFT REMOVED FROM SERVICE. PLACED ON MEL 25-61-02A, REMOVED AND REPLACED PAX DOOR R2 SLIDE REF IAW AMM 25-62-44-000/400-303-A OPS CHECK GOOD.  THIS CLOSES MEL. PLACARDS REMOVED.
